# SDR 98ZZZX1861

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7111M
- Make and model: Cessna 175
- Aircraft serial: 55411
- Engine: Cont GO300A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 626168
- Condition: Failed
- Location: Cyl Nr 2
- Part time: 1,233 hours
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: O

## Discrepancy

CONNECTING ROD BROKE AT PISTON PIN AREA.  REMAINING POSTION OF ROD PUNCHED HOLE IN CRANKCASE, DAMAGED PISTON, AND RESULTED IN ENGINE SHUT DOWN.
